Sh:427

Bib entry
@article{Sh:427,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Somewhere trivial autohomeomorphisms}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {49},
 number = {3},
 year = {1994},
 pages = {569--580},
 issn = {0024-6107},
 doi = {10.1112/jlms/49.3.569},
 mrclass = {54A35 (03E35 03E50)},
 mrnumber = {1271551},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.1112/jlms/49.3.569},
 note = {\href{https://arxiv.org/abs/math/9308214}{arXiv: math/9308214}},
 arxiv_number = {math/9308214}
}